MAUDE Adverse Event Report: GALT MEDICAL CORP ENHANCE TRANSCAROTID/PERIPHERAL ACCESS KIT; 4F TRANSITIONLESS MICRO-INTRODUCER KIT (SILK ROAD REF #: SR-4F21G7D-MP)

GALT MEDICAL CORP ENHANCE TRANSCAROTID/PERIPHERAL ACCESS KIT; 4F TRANSITIONLESS MICRO-INTRODUCER KIT (SILK ROAD REF #: SR-4F21G7D-MP)
Model Number SR-4F21G7D-MP
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint received by manufacturer from the customer ((b)(4)) on 3/10/2021 and manufacturer (galt medical corp) generate rma for end user in order to return subject complaint device for evaluation.A follow up report will be sent to fda once subject device returned and evaluation completed by manufacturer.
 
Event or Problem Description
End user sent complaint description to distributer ((b)(4)) and the distributer notified manufacturer (galt) as stated.(it was reported that during a tcar procedure, the micro-puncture sheath came apart in half when removing after tunnel.Both pieces were retrieved and no harm to patient.Silk road followed up and got the following additional information: during the procedure the physician was tunneling the sheath due to a deep carotid.Physician tunneled,.035 wire was advanced into the eca and then during the process of exchanging the micro-puncture sheath for the 8fr sheath the physician noticed resistance.She pulled steady back tension on the micro-puncture sheath and when it came out, we noticed the entire sheath was not intact.The physician then saw the rest of the sheath in the cca through her cutdown and removed the rest surgically.The rest of the tcar went well and patient is doing well).

Brand Name
ENHANCE TRANSCAROTID/PERIPHERAL ACCESS KIT
Common Device Name
4F TRANSITIONLESS MICRO-INTRODUCER KIT (SILK ROAD REF #: SR-4F21G7D-MP)
Manufacturer (Section D)
GALT MEDICAL CORP
2220 merritt dr #100
garland TX 75041
MDR Report Key11497521
Report Number1649395-2021-00004
Device Sequence Number4881573
Product Code OFL
UDI-Device Identifier20841268107254
UDI-Public20841268107254
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/28/2024
Device Model NumberSR-4F21G7D-MP
Device Catalogue NumberKIT-075-03
Device Lot NumberG20223051
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/10/2021
Initial Report FDA Received Date03/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;